# SDR 2002UALA01189

- Difficulty date: July 18, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 33,599 hours, 12,379 cycles
- Engine: Pwa PW2037
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: 7586630
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM SHOWED EMPTY.  DIFFERENTIAL PRESSURE INDICATOR (DPI) ON RT ENGINE DRIVEN PUMP HYDRAULIC PRESSURE MODULE FAILED.  REPLACED DPI, EDP AND FILTER MODULE.
